# SDR MZZA00024

- Difficulty date: September 24, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FUSELAGE STRINGER AT BS 580, STRINGER 27L.  THE CORRODED STRINGER WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  (M)
